# SDR HALA2017112000281

- Difficulty date: November 20, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 104,742 hours, 18,835 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Slat
- Component: Slat
- Component part number: 114T410231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE NR 2 SLAT UPPER SURFACE T/E WEDGE INBD UPPER CORNER WS 825.
